# SDR QXEA0201891

- Difficulty date: November 5, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 2,561 hours, 2,160 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI-FOUL ODOR COMING FROM GALLEY AREA AND FORWARD CABIN.  SMELL REPORTED AS SMELLY SOCKS OR VOMIT.  DEODORIZED BY FLEET SERVICE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
